# SDR BAQA093896

- Difficulty date: March 19, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N213AE
- Make and model: Bolkms BK117B1
- Aircraft serial: 7219
- Aircraft time: 6,452 hours
- Engine: Lyc LTS101*
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Condition: Damaged
- Location: Fuel Manifold
- Part time: 247 hours
- Component: Fuel Manifold
- Component part number: 430167601
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCHANGE.  ENG S/N LE45573.  MANIFOLD HAS TUBE DAMAGE.  HARDCARD ENCLOSED. REPLACED WITH SERVICABLE UNIT.  03/23/2004
